# SDR CA100806001

- Difficulty date: August 4, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 23,732 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A34
- Condition: Hot Start
- Part time: 93 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

EXPERIENCED HOT START IN FACTORY NEW ENGINE WITH LESS THAN 100 HRS TT SINCE NEW.  UNABLE TO FLY ACFT BACK TO BASE, DUE TO PERSISTENT HOT START CONDITION.    OPEN
